# SDR FZO2003F00000

- Difficulty date: July 18, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N6288Y
- Make and model: Bell 205A-1
- Aircraft serial: 30034
- Engine: Lyc T5317A
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 204040623011
- Condition: Chafed
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT FELT HARMONIC VIBRATION DURING REDUCE POWER DECENT INTO DIP SITE.  FOUND T/R DRIVE SHAFT PN 204-040-623-011 RUBBING ON 205-060-923-001 BOOT ASSY.  BOOT SEAL ECE-300-3/3 OIL SOAKED AND DEBONDED FROM BOOT LETTING BOOT SIDE.  DOWN AND AMAKING CONTACT WITH T/R DRIVE SHAFT.  BOOT AND SEAL ARE BONDED WITH M-24 BOND MASTER.  BHT-IPC-71-5-39.
